Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2023, 4:16 PM EDT for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2023, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 7, 2023, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
Counties Glascock County, GA, Jefferson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
829
WWUS82 KFFC 072016
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Aug 7 2023
GAZ074>076-072045-
Jefferson GA-Washington GA-Glascock GA-
416 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of central Glascock,
central Washington and central Jefferson Counties through 445 PM
EDT...
At 416 PM EDT, a strong thunderstorm was near Hebron, or 7 miles
southwest of Sandersville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Sandersville, Louisville, Gibson, Wrens, Davisboro, Tennille,
Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill, Edgehill,
Downs, Warthen, Grange, Stapletons Crossroads, Agricola, Stellaville,
and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3298 8239 3284 8298 3285 8299 3301 8301
3328 8260 3319 8232
TIME...MOT...LOC 2016Z 254DEG 28KT 3293 8291
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:14 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 7, 3:14 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Mon Aug 7 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 238 PM EDT Mon Aug 7 2023 Key Messages: - A widespread wind damage threat is evolving this afternoon and could continue through late evening across the forecast area. SPC has included an Enhanced risk (level 3 out of 5) for much of the area. Tornadoes will be possible, mainly across Northern GA, however, the wind threat should be considered the dominate impact. - An Excessive Heat warning has been issued for portions of Middle GA. Heat index values are in excess of 110 for several counties. A heat advisory is in effect for much of the remainder of Central GA through 8 pm. - Thunderstorms are again in the forecast for Tuesday with a Slight Risk in effect for much of Middle GA. Damaging winds will be the main concern. Today and tonight: A lot happening this afternoon and in the short term. Lets start with heat. Mid 90 temps and upper 70 dewpoints across West central GA have led to heat index values exceeding 110 in several locations so a Excessive Heat warning was introduced through early evening for a portion of the Heat Advisory area. Severe threat... 18z FFC sounding is juicy to say the least. Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in place to support organized severe storms. Similarly to what we experienced a few weeks ago across North GA not out of the question given that amount of instability and slightly more jet dynamics in play this time around. Expect the clusters of storms across northern GA and Northern AL to congeal into more of a line that shifts through the region later this afternoon. Damaging winds with that line and within that line would be expected to be widespread given the status of the environment its moving into. Analyzed helicity values on the margin for some tornadoes so a few cannot be ruled out, however, the main focus should be on the damaging wind threat through this evening. Expect that line to continue south through the CWA. There is some uncertainty with the intensity of the line as it reaches the area south of Macon/Columbus but certainly unstable enough to support severe storms. Tuesday: Another wave is still progged to slide east out of OK/AR and potentially develop into an MCS which may clip the southern sections of the CWA late Tue afternoon/early evening. There are some discrepancies on the northward extent of the convection with the WRF FV3 the furthest north into the I20 corridor and the NAM Nest and WRF ARW further south across southwestern and south central GA. SPC does highlight a slight risk across that southern tier of counties more inline with the NAM nest and ARW. Stellman && .LONG TERM... (Wednesday morning through next Sunday) Issued at 238 PM EDT Mon Aug 7 2023 The long term forecast remains on track. Model guidance continues to prog a potent disturbance kicking out of the Plains that could bring yet another round of impactful weather on Thursday afternoon. Bulk shear ranging from 35 to 60+KT across north Georgia coinciding with 2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming days for the threat of severe weather. See the previous discussion below for more details regarding the extended forecast. KAL && .AVIATION... (18Z TAFS) Issued at 224 PM EDT Mon Aug 7 2023 Main concerns will be thunderstorms and timing. Now that a solid line of storms appears to be taking shape we can put a little more confidence on timing for the sites later this afternoon/evening. CAMS still struggling with any redevelopment behind the main line and if there will be any but for now will assume the airmass stabilizes behind the main surge. Added prob30 for Tuesday as most convection is forecast to remain across central GA sites however there is some guidance suggesting some development post 18z across metro sites. Winds outside of TS will remain west and gusty this afternoon. //ATL Confidence...18Z Update... Medium confidence precip timing high confidence all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 69 90 / 60 10 20 30 Atlanta 72 89 71 91 / 50 30 20 50 Blairsville 64 82 61 84 / 50 10 10 40 Cartersville 69 87 69 89 / 50 20 20 50 Columbus 75 94 73 92 / 20 60 40 60 Gainesville 71 87 69 89 / 60 10 10 40 Macon 73 94 72 92 / 30 50 40 50 Rome 69 88 68 89 / 50 20 20 60 Peachtree City 71 90 69 91 / 40 40 30 50 Vidalia 76 95 73 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-066>076-078>086-089>098-102>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ072- 073-080>084-089>096-102>108. && SHORT TERM...30 LONG TERM....KAL AVIATION...30
Hazardous weather outlook, Aug 7, 4:53 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 453 AM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 453 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Northern Georgia has an Enhanced Risk (level 3 of 5) of thunderstorms with damaging winds between 3 PM and 10 PM today. This risk area includes the Atlanta Metro. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 7, 4:07 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
407 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Tstm Wnd Dmg 2 NNW Epworth 34.97N 84.39W
08/07/2023 Fannin GA Emergency Mngr
A tree and power lines were reported down on
Cherokee Lane.
&&Local storm report, Aug 7, 4:10 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
410 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Tstm Wnd Dmg Blue Ridge 34.86N 84.32W
08/07/2023 Fannin GA Emergency Mngr
A tree was reported down on Mineral Springs
Rd in Blue Ridge.
&&Local storm report, Aug 7, 4:12 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
412 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tstm Wnd Dmg 1 W Dial 34.76N 84.24W
08/07/2023 Fannin GA Emergency Mngr
A tree was reported down in the 11000 block
of Aska Rd.
&&Local storm report, Aug 7, 4:13 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
413 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Tstm Wnd Dmg 1 N Morganton 34.89N 84.24W
08/07/2023 Fannin GA Emergency Mngr
A tree was reported down on Forge Mill Rd.
&&Local storm report, Aug 7, 4:15 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
415 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Tstm Wnd Dmg 2 N Morganton 34.90N 84.24W
08/07/2023 Fannin GA Emergency Mngr
A tree was downed on Ridgeview Rd.
&&Special weather statement, Aug 7, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Aug 7 2023
GAZ074>076-072045-
Jefferson GA-Washington GA-Glascock GA-
416 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of central Glascock,
central Washington and central Jefferson Counties through 445 PM
EDT...
At 416 PM EDT, a strong thunderstorm was near Hebron, or 7 miles
southwest of Sandersville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Sandersville, Louisville, Gibson, Wrens, Davisboro, Tennille,
Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill, Edgehill,
Downs, Warthen, Grange, Stapletons Crossroads, Agricola, Stellaville,
and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3298 8239 3284 8298 3285 8299 3301 8301
3328 8260 3319 8232
TIME...MOT...LOC 2016Z 254DEG 28KT 3293 8291
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.